# SDR JJBA20210215028

- Difficulty date: February 14, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 44,016 hours, 27,301 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E NR 1 DENT ON SKIN 4.0 FEET FROM INBOARD EDGE AND 7.5" FROM TOP EDGE.  RT WING L/E NR 1 SKIN REPAIRED.
